# SDR LCQ07

- Difficulty date: January 22, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- Aircraft time: 62,028 hours, 49,718 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG TRUNNION ATTACHMENT FITTING INBOARD LUG LWR OUTBOARD FACE HAS MINOR CORROSION.  LATER FOUND FITTING TO BE CRACKED.
